# SDR SWAA2025041407822

- Difficulty date: March 20, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT PAX CABIN BS727D S-6R. MARKED<[01] REMOVED AND REPLACED STR CLIP AT PAX CABIN BS727D S-6R IAW SRM 51-40-02-0G-0 AND DWG 146A1111.;[02] VERIFIED CORRECTIVE ACTION 1
